Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Miami, FL

August 7, 2016Glades County, Florida

NWS Miami, FL issued this special weather statement at Aug 7, 2016, 6:56 PM EDT for Glades County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2016, 6:56 PM EDT (22:56 UTC)
Expired
Aug 7, 2016, 7:45 PM EDT
In force
49 min
Issued by
NWS Miami, FL

County Glades County, FL

The radar

The Melbourne radar (KMLB), 126 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2615 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

307 
WWUS82 KMFL 072256
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
656 PM EDT SUN AUG 7 2016
 
FLZ063-066-072345-
GLADES FL-HENDRY FL-
656 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND WINDS UP TO 55 MPH FOR GLADES AND NORTHWESTERN HENDRY COUNTIES
UNTIL 745 PM EDT...

* AT 655 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF BASINGER
  TO VENUS TO NEAR LABELLE...AND MOVING NORTH AT 30 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF UP TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  LABELLE...MOORE HAVEN...LAKEPORT...PALMDALE...BUCKHEAD RIDGE...
  MUSE...ORTONA...PORT LA BELLE...BRIGHTON SEMINOLE RESERVATION...
  INDIAN PRAIRIE CANAL MOUTH...LAKE HICPOCHEE AND KERI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2717 8090 2717 8088 2714 8087 2720 8083
      2718 8080 2713 8079 2706 8085 2700 8087
      2695 8100 2689 8100 2688 8091 2683 8086
      2659 8123 2658 8156 2703 8147 2703 8127
      2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 2255Z 188DEG 27KT 2730 8097 2707 8138 2669 8147 

$$

ALM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 4:23 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Aug 7, 4:23 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Miami FL
423 PM EDT SUN AUG 7 2016

.SYNOPSIS...

The major synoptic features across the region include a broad
surface trough across  the northeastern Gulf with a weak surface
low across the northeast Florida peninsula. Additional features
include a large amplitude upper level low centered across the
northwest Bahamas islands and surface high pressure east of the
Florida peninsula extending westward to eastern South Florida. As
a result there is extensive cloudiness across the eastern Gulf
with embedded showers and thunderstorms and widespread showers and
thunderstorms across much of the Florida peninsula.

&&

.DISCUSSION...

There is general agreement amongst the global models that similar
synoptic features mentioned above will continue across the region
through at least mid-week if not late into the week. The models
suggest that the upper level low across the northwest Bahamas will
gradually drift northwest tonight through Monday, and the surface
low slowly lift north through this period. However, there would
still be a surface broad low across the northern and northeast
Gulf with deep tropical moisture and extensive cloudiness across
the central and eastern Gulf that would encompass South Florida
and adjacent waters. Low level winds will be south to
southwesterly which will advect deep tropical moisture across the
region.

Forecast for Monday and Tuesday...Forecast soundings suggest that
regional  PWAT's will be above two inches through Monday and
Tuesday with low level winds south to southwesterly. While near
climatological values, mid-level temperatures will be sufficient
for convective potential and forecast soundings also indicate
regional instability. Thus, across most of the peninsula on Monday
and Tuesday numerous afternoon/evening showers and thunderstorms
are forecast with more scattered activity across the Gulf and
Atlantic waters although in the near shore waters more widespread
coverage may be expected.

Rip currents...With winds, seas and lack of swell unfavorable for
rip currents, only a slight risk of rip currents is expected
through early this week for both the Atlantic and Gulf coast
beaches.

Forecast for Wednesday through late week...The extended global
model consensus continues to suggest that the broad surface trough
across the northeastern and northern Gulf could persist into mid-
week and possibly longer while slowly drifting west but still
broad enough to result in deeper moisture persisting across the
northeastern Gulf and the Florida peninsula. Deep easterly flow
could return later in this period as higher surface pressure tries
to build across the region. The extended guidance indicates diurnally
driven afternoon/evening showers and thunderstorms although the
greatest coverage would be in the interior regions and not across
the entire peninsula as forecast for Monday and Tuesday.

&&

.MARINE...

Generally southerly to southeasterly winds of 15 knots or less
are forecast through Tuesday then becoming generally
southeasterly to easterly by mid-week through late week. Regional
seas of 2 feet or less are forecast through most of the forecast
period.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  78  90  78  90 /  50  60  30  60
Fort Lauderdale  78  88  79  90 /  40  50  30  60
Miami            79  90  80  91 /  40  50  30  60
Naples           78  88  78  90 /  50  50  40  60

&&

.MFL Watches/Warnings/Advisories...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...60/BD
LONG TERM....60/BD
Hazardous weather outlook, Aug 7, 10:28 AM EDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1028 AM EDT SUN AUG 7 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
080230-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1028 AM EDT SUN AUG 7 2016

...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY...
...LIGHTNING AND LOCALLY HEAVY RAIN MAIN CONCERNS...
...STRONGEST STORMS WITH GUSTS IN EXCESS OF 45 MPH POSSIBLE...
...SLIGHT RISK OF WATERSPOUTS ALONG ATLANTIC WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED TO LOCALLY NUMEROUS SHOWERS AND STORMS
ARE FORECAST TO DEVELOP MAINLY THIS AFTERNOON THROUGH THE EARLY
EVENING HOURS ACROSS SOUTH FLORIDA. STRONGEST ACTIVITY WILL
IMPACT INTERIOR AND EASTERN PORTIONS OF SOUTH FLORIDA INCLUDING
PORTIONS OF THE EAST COAST METRO AREAS. MAIN CONCERNS WITH
ACTIVITY WILL BE FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAIN,
AND STRONG GUSTY WINDS.

WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS MAINLY ACROSS
THE ATLANTIC WATERS TODAY.

WIND: STRONGEST STORMS COULD BE CAPABLE OF PRODUCING WIND GUSTS
UP TO 45-55 MPH.

FLOODING: SLOW MOVING STORMS COULD LEAD TO LOCALIZED STREET
FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO LOCALLY NUMEROUS PRIMARILY AFTERNOON AND EVENING
THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH FLORIDA THROUGH MUCH
OF THE WEEK. EMPHASIS WILL BE INTERIOR AND EASTERN PORTIONS OF
SOUTH FLORIDA EARLY IN THE WEEK SHIFTING SLIGHTLY TO INTERIOR AND
WESTERN PORTIONS TOWARDS THE MIDDLE/LATTER PART OF THE WEEK.
LIGHTNING WILL BE THE PRIMARY THREAT WITH ANY THUNDERSTORMS. OTHER
CONCERNS INCLUDE PERIODS OF HEAVY RAIN AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Aug 7, 3:55 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EDT SUN AUG 7 2016

FLZ067-068-071>074-168-172-173-072100-
COASTAL MIAMI DADE COUNTY FL-COASTAL PALM BEACH COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-INLAND MIAMI-
DADE COUNTY FL-INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
METRO PALM BEACH COUNTY FL-METROPOLITAN MIAMI DADE FL-
355 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND WINDS UP TO 55 MPH FOR EASTERN BROWARD...EASTERN PALM BEACH AND
NORTHEASTERN MIAMI-DADE COUNTIES UNTIL 500 PM EDT...

* AT 353 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CALOOSA TO 11 MILES
  SOUTHWEST OF LOXAHATCHEE NWR TO TAMARAC TO KENDALE LAKES...AND
  MOVING NORTHWEST AT 10 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS UP TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...HIALEAH...FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...
  MIRAMAR...CORAL SPRINGS...WEST PALM BEACH...POMPANO BEACH...
  DAVIE...PLANTATION...SUNRISE...BOCA RATON...DEERFIELD BEACH...
  BOYNTON BEACH...DELRAY BEACH...TAMARAC...WELLINGTON...
  JUPITER AND MARGATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2642 8003 2604 8009 2556 8027 2568 8055
      2615 8044 2643 8048 2660 8039 2696 8028
      2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 1953Z 153DEG 8KT 2693 8021 2642 8039 2621 8027 2569
8043

ALM
Special weather statement, Aug 7, 4:04 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED FOR STORM MOTION
NATIONAL WEATHER SERVICE MIAMI FL
404 PM EDT SUN AUG 7 2016

FLZ067-068-071>074-168-172-173-072100-
COASTAL MIAMI DADE COUNTY FL-COASTAL PALM BEACH COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-INLAND MIAMI-
DADE COUNTY FL-INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
METRO PALM BEACH COUNTY FL-METROPOLITAN MIAMI DADE FL-
404 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND WINDS UP TO 55 MPH FOR EASTERN BROWARD...EASTERN PALM BEACH AND
NORTHEASTERN MIAMI-DADE COUNTIES UNTIL 500 PM EDT...

* AT 353 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CALOOSA TO 11 MILES
  SOUTHWEST OF LOXAHATCHEE NWR TO TAMARAC TO KENDALE LAKES...AND
  MOVING NORTHEAST AT 10 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS UP TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...HIALEAH...FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...
  MIRAMAR...CORAL SPRINGS...WEST PALM BEACH...POMPANO BEACH...
  DAVIE...PLANTATION...SUNRISE...BOCA RATON...DEERFIELD BEACH...
  BOYNTON BEACH...DELRAY BEACH...TAMARAC...WELLINGTON...
  JUPITER AND MARGATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2642 8003 2604 8009 2556 8027 2568 8055
      2615 8044 2643 8048 2660 8039 2696 8028
      2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 1953Z 253DEG 8KT 2693 8021 2642 8039 2621 8027 2569
8043

ALM
Special weather statement, Aug 7, 5:17 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
517 PM EDT SUN AUG 7 2016

FLZ066-067-071-072215-
INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-HENDRY FL-
517 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTHWESTERN BROWARD AND SOUTHWESTERN PALM
BEACH COUNTIES UNTIL 615 PM EDT...

* AT 516 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF HOLEY
  LAND WILDLIFE REFUGE TO 7 MILES NORTHEAST OF MICCOSUKEE SERVICE
  PLAZA...AND MOVING NORTHEAST AT 5 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  ROTENBERGER WILDLIFE REFUGE...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
  HOLEY LAND WILDLIFE REFUGE...OKEELANTA AND WEST BROWARD REC.
  AREA ON ALLIGATOR ALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2608 8061 2619 8088 2626 8088 2626 8092
      2628 8093 2662 8082 2661 8039
TIME...MOT...LOC 2116Z 236DEG 5KT 2646 8062 2626 8080

ALM
Special weather statement, Aug 7, 6:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
656 PM EDT SUN AUG 7 2016

FLZ063-066-072345-
GLADES FL-HENDRY FL-
656 PM EDT SUN AUG 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND WINDS UP TO 55 MPH FOR GLADES AND NORTHWESTERN HENDRY COUNTIES
UNTIL 745 PM EDT...

* AT 655 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF BASINGER
  TO VENUS TO NEAR LABELLE...AND MOVING NORTH AT 30 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF UP TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  LABELLE...MOORE HAVEN...LAKEPORT...PALMDALE...BUCKHEAD RIDGE...
  MUSE...ORTONA...PORT LA BELLE...BRIGHTON SEMINOLE RESERVATION...
  INDIAN PRAIRIE CANAL MOUTH...LAKE HICPOCHEE AND KERI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2717 8090 2717 8088 2714 8087 2720 8083
      2718 8080 2713 8079 2706 8085 2700 8087
      2695 8100 2689 8100 2688 8091 2683 8086
      2659 8123 2658 8156 2703 8147 2703 8127
      2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 2255Z 188DEG 27KT 2730 8097 2707 8138 2669 8147

ALM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 3:55 PM EDTSpecial Weather StatementMFLBroward65 min
Aug 7, 4:04 PM EDTSpecial Weather StatementMFLBroward56 min
Aug 7, 4:29 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Aug 7, 5:17 PM EDTSpecial Weather StatementMFLBroward58 min
Aug 7, 6:51 PM EDTSpecial Marine WarningMFL24 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.